Hokkaido Mathematical Journal

Lifting Fourier-Stieltjes transforms and transferring cocyles

Wojciech CHOJNACKI

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 20, Number 3 (1991), 503-518.

Dates
First available in Project Euclid: 10 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381413984

Digital Object Identifier
doi:10.14492/hokmj/1381413984

Mathematical Reviews number (MathSciNet)
MR1134984

Zentralblatt MATH identifier
0752.43003

Citation

CHOJNACKI, Wojciech. Lifting Fourier-Stieltjes transforms and transferring cocyles. Hokkaido Math. J. 20 (1991), no. 3, 503--518. doi:10.14492/hokmj/1381413984. https://projecteuclid.org/euclid.hokmj/1381413984


Export citation